MathSciNet Relay Station
MathSciNet bibliographic data
MR1979689 (2004c:15002) 15A03
Kalinowski, Józef On functions preserving rank of matrices. Math. Notes (Miskolc) 4 (2003), no. 1, 35–37.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement